# SDR ASAA2015103013691

- Difficulty date: October 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WET AREA, BS 1016, LBL 32 HAS CORROSION AND BENT.  ACFT GROUNDED. REMOVED CORRODED AND BENT WALL SUPPORT, RECEIVED NEW WALL SUPPORT, PN 147A5710U16, LOCATED, DRILLED AND COUNTERSANK FASTENER HOLES ON NEW WALL BRACKET IAW SRM 51-40-08, INSTALLED NEW WALL SUPPORT IAW SRM 51-40-02, DOT REMOVED.
